# SDR SWAA982575

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FUEL SMELL IN CABIN WITH APU AIR ON.  CONT PER MEL 49-1.  OK FOR GROUND USE ONLY.  OK FOR ENGINE START.
